Alert archive / Louisiana / Tornado Warnings in 2022
Tornado Warning 32, NWS New Orleans, LA
NWS New Orleans, LA issued this tornado warning at Nov 26, 2022, 2:16 PM CST for Jefferson Parish, Saint Charles Parish, Louisiana. It was in force for 29 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 26, 2022, 2:16 PM CST (20:16 UTC)
- Expired
- Nov 26, 2022, 2:45 PM CST
- In force
- 29 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Jefferson Parish, LA, Saint Charles Parish, LA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 26, 2:17 PM CST | TORNADO | 3 Wsw Boutte, LA | MULTIPLE TREES DOWN AND ROOF DAMAGE TO SEVERAL BUILDINGS BETWEEN WISNER ST AND HWY 306 IN PARADIS. |
| Nov 26, 2:18 PM CST | TORNADO | 3 Wsw Boutte, LA | A TORNADO TOUCHED DOWN EAST OF HIGHWAY 90 AND JUST SOUTH OF BAYOU GAUCHE ROAD, PEELING THE ROOF OFF A HOUSE AND A CAR PORT AS WELL AS FLIPPING A RV. EXTENSIVE TREE DAMAGE WAS NOTED AROUND THE PROPERTY AND TO THE NORTHWEST AS WELL AS DEBRIS THROWN A SIGNIFICANT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 8.3 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 468 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 142 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
754
WFUS54 KLIX 262016
TORLIX
LAC051-089-262045-
/O.NEW.KLIX.TO.W.0032.221126T2016Z-221126T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service New Orleans LA
216 PM CST Sat Nov 26 2022
The National Weather Service in New Orleans has issued a
* Tornado Warning for...
Northwestern St. Charles Parish in southeastern Louisiana...
Northwestern Jefferson Parish in southeastern Louisiana...
* Until 245 PM CST.
* At 216 PM CST, a severe thunderstorm capable of producing a tornado
was located over Paradis, or 7 miles south of Hahnville, moving
northeast at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Boutte around 220 PM CST.
Hahnville, Luling, Destrehan, New Sarpy and Taft around 225 PM
CST.
St. Rose, Norco and Ama around 230 PM CST.
This includes the following Interstates...
Interstate 10 in Louisiana between mile markers 214 and 223.
Interstate 310 between mile markers 1 and 11.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 2983 9048 2985 9048 2987 9050 2986 9051
2987 9052 3009 9038 3006 9023 3005 9021
2981 9044
TIME...MOT...LOC 2016Z 213DEG 49KT 2986 9046
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
MEFFER3 follow-up statements
989
WWUS54 KLIX 262022
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
222 PM CST Sat Nov 26 2022
LAC051-089-262045-
/O.CON.KLIX.TO.W.0032.000000T0000Z-221126T2045Z/
St. Charles LA-Jefferson LA-
222 PM CST Sat Nov 26 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM CST FOR
NORTHWESTERN ST. CHARLES AND NORTHWESTERN JEFFERSON PARISHES...
At 222 PM CST, a confirmed tornado was located over Paradis, or near
Hahnville, moving northeast at 30 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Luling and Boutte around 230 PM CST.
Hahnville and Taft around 235 PM CST.
Destrehan, New Sarpy, St. Rose, Norco and Ama around 240 PM CST.
This includes the following Interstates...
Interstate 10 in Louisiana between mile markers 214 and 223.
Interstate 310 between mile markers 1 and 11.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 2983 9048 2985 9048 2987 9050 2986 9051
2987 9052 3009 9038 3006 9023 3005 9021
2981 9044
TIME...MOT...LOC 2022Z 212DEG 26KT 2989 9044
TORNADO...OBSERVED
MAX HAIL SIZE...0.00 IN
$$
MEFFER283
WWUS54 KLIX 262029
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
229 PM CST Sat Nov 26 2022
LAC051-089-262045-
/O.CON.KLIX.TO.W.0032.000000T0000Z-221126T2045Z/
St. Charles LA-Jefferson LA-
229 PM CST Sat Nov 26 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM CST FOR NORTH
CENTRAL ST. CHARLES AND NORTHWESTERN JEFFERSON PARISHES...
At 229 PM CST, a severe thunderstorm capable of producing a tornado
was located over Hahnville, moving northeast at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Destrehan, New Sarpy, Norco and St. Rose around 240 PM CST.
This includes the following Interstates...
Interstate 10 in Louisiana between mile markers 214 and 222.
Interstate 310 between mile markers 1 and 9.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 2994 9045 3009 9038 3009 9037 3005 9022
2992 9034 2991 9041
TIME...MOT...LOC 2029Z 210DEG 26KT 2994 9041
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
MEFFER786
WWUS54 KLIX 262044
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
244 PM CST Sat Nov 26 2022
LAC051-089-262054-
/O.EXP.KLIX.TO.W.0032.000000T0000Z-221126T2045Z/
St. Charles LA-Jefferson LA-
244 PM CST Sat Nov 26 2022
...THE TORNADO WARNING FOR NORTH CENTRAL ST. CHARLES AND NORTHWESTERN
JEFFERSON PARISHES WILL EXPIRE AT 245 PM CST...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire. However gusty winds are still possible with
this thunderstorm.
LAT...LON 2994 9045 3009 9038 3009 9037 3005 9022
2992 9034 2991 9041
TIME...MOT...LOC 2044Z 213DEG 49KT 3011 9028
$$
MEFFERWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Nov 26, 11:48 AM CST, 2 hours 28 minutes earlier.
Area forecast discussion, Nov 26, 11:48 AM CST, 2 hours 28 minutes before
Area Forecast Discussion...UPDATED
National Weather Service New Orleans LA
1148 AM CST Sat Nov 26 2022
...New AVIATION...
.UPDATE...
Issued at 938 AM CST Sat Nov 26 2022
A lot of moving parts this morning. First, stratus build down
overnight has left most of the region with some lower
visibilities across the region. A warm front along the northern
Gulf Coast will allow for overcast skies for most of the region as
isentropic upglide and stratiform precip continues to advance
eastward with the strongest low level forcing.
Taking a look at the 12z RAOB from LIX, the warm front right off
the deck is sampled beautifully. There is a small amount of
elevated instability, which may be just enough for a rogue
embedded lightning strike or two north of the warm front through
the morning and into the afternoon. The warm front advancement
will be the primary question going into the afternoon in regards
to the severe weather potential. At this juncture, expect the
surface front to lift along the immediate coast where more surface
based instability may be realized this afternoon. Although
lackluster insolation and destabilization will be an overall
limiting factor, some enhanced upper level forcing will favor
slightly stronger updrafts within the warm sector so a severe
storm or two will still be possible, especially right along the
immediate coast...generally from Houma to Belle Chasse to Gulfport
and southeastward. Exact details depend on again the warm front
placement. Additionally, hydro concerns will still be around as
well, especially in the lower or more urbanized flood prone
areas, however, the more transient nature of the system should
help mitigate a more widespread hydro concern.
Finally, continued the wind advisory through the evening. A few
wind gusts will approach 40 mph at times, even outside of storms
as the low level jet increasing later today. The southerly winds
may impact higher profile vehicles along I10/12 or any east to
west highway. Wind become quite gusty right off the deck as the
LLJ increases so it wont take much to bring some gusts to the
surface, as shown by the latest runs of most raw guidances.
Although somewhat borderline, again the heavy travel weekend as
well as introduction of holiday decorations was enough to cause
some concerns requiring the NPW. Otherwise, the only other change
was ended POPs a bit earlier than previously forecast later this
evening and overnight again as the system ramps up in forward
speed out of the region. (Frye)
&&
.SHORT TERM...
(Today through Sunday)
Issued at 533 AM CST Sat Nov 26 2022
Focus will be on the first 24-30 hours. It has been quiet mostly
overnight with light showers moving mainly across northwest
portions of the CWA (BTR to MCB and to the northwest). These
showers did struggle to make it far east as the drier low level air
helped to erode them but the eastern half of the CWA is
moistening up. Main issue overnight has really been more aviation
concerns due to low clouds and lowering vsbys.
The next 24 hrs will see numerous impacts, locally heavy rain,
strong to maybe an isolated severe storm or two, and gusty gradient
winds. Deep closed low over western TX just north of the Big Bend
will begin to lift out today and tonight swinging through TX and
into the Ozarks and the Lower and Middle MS Valley and into the
Ohio Valley by midday Sunday. This path will bring quite a bit of
forcing to the region. H5 hghts will fall around 5-8dm from 18z to
6z while temps will fall by 1-3 degrees C. the middle lvl jet
will swing right through the Lower MS Valley and into the TN
Valley. It will also increase with the core going from just under
80kts to possibly topping 95kts as it moves into the TN Valley.
Even though the core will be just north of the CWA we will see a
pretty good punch with H5 winds surging from around 40kts this
morning to possibly topping 80kts along the border of southwest MS
and LA. In the upper levels the subtropical jet will also push
through the Lower Ms Valley and into the southeastern CONUS along
with increasing in intensity. The core of possibly a 110kt jet
does push through the area but does so behind the forcing and with
that while our best forcing is over the region we will also have
decent divergence aloft which will enhance the lift across the
region. At the sfc we are already beginning to see cyclogenesis
across the middle TX coast. This sfc low will continue to deepen
and surge mostly north along the TX/LA border and into the
ARKLATEX region by early afternoon and then continue to the NNE
into IL/IN by Sunday morning. At 19z the developing sfc low was
around 1012mb but by late tonight as it moves through the Ozarks
it should be below 1000mb. This will drive a cold front through
the area late this afternoon through mid-evening. The deepening
low will be due to the strong forcing and enhanced lift aloft and
this will cause the LL winds to respond with a strong LL jet
developing late this afternoon and through the evening. The
strongest punch will remain north of the area but winds at H85
will increase to around 40- 50kts across much of the CWA during
the time. H925 winds will be quite similar as well. Moisture has
already been increasing all night as the showers west of the
region have continued to move northeast across the region helping
to moisten the LL and by midday we could see pws back around 2"
across potions of the CWA. The h85 theta e ridge will also work
across the area and all of that will be along and right ahead of
the front associated with our sfc low.
With the sfc low moving more north then northeast it will allow the
region to possibly slowly work into the warm sector. Combine that
with increasing moisture and cooling mid lvl temps and we should see
some instability, mostly elevated but some none the less. The timing
of all of these features will provide a very favorable setup for
widespread showers and embedded thunderstorms ahead and along the
front this afternoon and the early evening hours. After around 2/3z
we will probably start to dry out as the strong forcing likely
causes everything to surge to the east and we could be completely
dry before 6z, even coastal MS.
As for impacts, first the heavy rain potential. Luckily things
should be very progressive and even if there is widespread showers
well ahead of the cold front that would likely start to limit some
of the instability and lead to slightly less efficient storms.
However, with PWs possibly over 2", increasing lift and forcing,
along with favorable divergence aloft we will likely see locally
heavy rain, especially with any thunderstorm. WPC has placed the
region under a Slight Risk for excessive rainfall and this looks
good. That said not anticipating much in the way of flash flooding
but if we could see another 1-2 inches of rain with locally higher
amounts we will likely see a few more river points go into flood.
As for the strong to severe aspect. The whole area is under a
marginal risk. This is more of a high shear; low cape environment.
Forecast soundings indicate for a moisture loaded profile and all of
this would suggest severe weather on the lower end or at least a
much less chance a severe weather event and more so an isolated
storm or two. As mentioned already we will be lacking instability
but there is more than enough forcing and if any storm can become
rooted to the sfc then the risk for a tornado or two along with
damaging winds will increase.
Last but likely just as strong of an impact will be the gradient
winds. First overall this is not the greatest setup for a strong
wind at the sfc day. Timing is not ideal as the time frame the best
mixing due to daytime heating is, well during the day. The main time
frame to see LL winds increase will be from 21-6z. But with
widespread rain that will likely limit the sun breaking through to
the sfc which would aid in mixing down the strong winds. In addition
the winds will not be unidirectional from the sfc to H85. That will
also impact the efficiency in mixing. However, winds will try to
become more unidirectional around and shortly after 23/00z. Winds in
the H925 and H85 lvls will increase through the afternoon and could
approach 40-50kts. This is only 2500-5k ft off the deck and it may
not take much to mix down at least a few wind gusts to or even
greater than 40 mph, especially along and north of the 10/12
corridor. The other aspect that will be favorable in leading to a
windy day will be the deepening sfc low and its trajectory which
could lead to a gradient that is possibly as high as 6mb across the
CWA. With all of this there is a good chance much of the area will
gust to around 35 mph but it is likely that a few sites gust above
40 mph. Now, with Thanksgiving having occurred this past Thursday
there are likely many people have started or already finished
putting up a lot of outside decorations. In addition there is people
going to be a lot of people on the road traveling back home or doing
shopping. The strongest winds will also be perpendicular to our
major roads providing a strong cross wind. So combine the
decorations, number of travelers on the road, conditions on the
roads due to heavy possibly blinding rain leading to slick roads
occurring with a strong cross wind, we felt it prudent to issue a
wind advisory to alert people of the possible hazardous conditions.
Again it is likely that most of the area will not "OFFICIALLY" hit
criteria but it will be close enough an isolated areas likely will
so we have issued a wind adv for the entire area through this
evening. Winds should back off enough at least at the sfc by
midnight tonight.
Much quieter forecast heading into Sunday and the beginning of the
work week. We will see drier conditions and temperatures will likely
just remain steady for the next 60-72 hours. /CAB/
&&
.LONG TERM...
(Sunday night through Friday)
Issued at 533 AM CST Sat Nov 26 2022
It looks like we will see another system impact the region during
the middle of the week but overall not extremely confident in the
forecast nor the impacts we could see. With that we stuck very
close to the NBM.
As we move into Tuesday generally zonal flow will become more
southwesterly as a ridge builds over Cuba and the next s/w system
works southeast over the continental divide. There are some rather
distinct differences in the strength of the next system. That also
leads to differences in timing and potential for severe weather.
Right now SPC has portions of the area outlooked at 15% (basically
a Slight Risk) in the day 4 which is 12Z Tue through 12z Wed. The
main timing would be overnight and through the Wednesday for our
impacts. A stronger deeper s/w would suggest a better chance of
strong to severe storms but also favor a slightly slower speed
(later time frame possibly going a little deeper into Wednesday and
not mainly an overnight Tuesday night episode). That said either
solution looks like the bulk of the forcing will remain north of the
region and thus the greatest impacts should as well. Still
anticipate showers and thunderstorms at the least but we will wit a
little longer and for us to get through todays systems before we
really dive into the details on the mid week system. /CAB/
&&
.AVIATION...
(18Z TAFS)
Issued at 1132 AM CST Sat Nov 26 2022
Messy flight conditions expected through the first half of the
cycle as LIFR/IFR VIS/CIGs expected off and on through the
afternoon. Thunder may also be possible, but seems to be more
sporadic for the northern terminals compared to southern (South of
I10). Still covered with VCs for now, but short fused TEMPOs
cannot be ruled out for MSY, HUM, NEW, and GPT later this
afternoon. Surface winds will also increase this afternoon for all
terminals and become gusty. LLWS may also develop later tonight
for the terminals north of I10/12. Clearing and back to VFR for
all sites by Sunday morning with only perhaps some gusty westerly
winds persisting.
&&
.MARINE...
Issued at 533 AM CST Sat Nov 26 2022
Right now the coastal zones are only seeing minimal impacts and
that is actually from slightly reduced vsbys but conditions should
change rather quickly this morning as winds begin to ramp up. SCY
conditions are expected to rapidly develop after sunrise across
the waters west of the mouth of the river and then expand east
through the morning and midday hours. By late this afternoon as
the sfc low begins to deepen and trek north near the TX/LA border
the gradient will tighten and strong scy conditions will impact
all of the coastal waters. The cold front is expected to traverse
the waters overnight tonight and winds will quickly veer around to
the west and southwest overnight but SCY conditions will remain
in place through midday Sunday and possibly later. /CAB/
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 69 47 68 44 / 100 60 0 0
BTR 72 49 71 48 / 100 20 0 0
ASD 74 50 71 49 / 90 50 0 0
MSY 74 54 71 55 / 100 40 0 0
GPT 72 53 70 52 / 100 80 0 0
PQL 73 52 68 50 / 90 80 0 0
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Wind Advisory until midnight CST tonight for LAZ034>037-039-
046>048-056>060-064>071-076>090.
GM...Small Craft Advisory until 1 PM CST Sunday for GMZ530-532-534-
536-538-550-552-555-557-570-572-575-577.
MS...Wind Advisory until midnight CST tonight for MSZ068>071-077-
080>082.
GM...Small Craft Advisory until 1 PM CST Sunday for GMZ532-534-536-
538-550-552-555-557-570-572-575-577.
&&
SHORT TERM...CAB
LONG TERM....HL
AVIATION/UPDATE...RDF
MARINE...CABIn the hours before
Special weather statement, Nov 26, 12:48 PM CST, 1 hour 28 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1248 PM CST Sat Nov 26 2022
LAZ056>059-065>067-261945-
Lower Terrebonne LA-Upper Terrebonne LA-Lower Lafourche LA-
Assumption LA-St. John The Baptist LA-St. James LA-
Upper Lafourche LA-
1248 PM CST Sat Nov 26 2022
...Strong thunderstorms will impact portions of southwestern St. John
The Baptist, southeastern St. James, eastern Terrebonne, northwestern
Lafourche and southeastern Assumption Parishes through 145 PM CST...
At 1248 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles south of Amelia to 25 miles southwest
of Cocodrie. Movement was northeast at 45 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Houma, Thibodaux, Larose, Galliano, Cut Off, Lockport, Mathews,
Schriever, Gray, South Vacherie, Chauvin, Dulac, Raceland, Chackbay,
Montegut, Bayou Cane, Cocodrie, Labadieville, North Vacherie and
Wallace.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2913 9065 2974 9108 3003 9062 2936 9028
2926 9043 2929 9044 2926 9047 2926 9051
2921 9052
TIME...MOT...LOC 1848Z 225DEG 39KT 2949 9110 2899 9097
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
MEFFERSpecial weather statement, Nov 26, 1:46 PM CST, 30 minutes before
Special Weather Statement
National Weather Service New Orleans LA
146 PM CST Sat Nov 26 2022
LAZ056>060-065>069-084-086>090-262045-
Central Plaquemines LA-Lower Terrebonne LA-St. Charles LA-
Lower Jefferson LA-Upper Plaquemines LA-Upper Terrebonne LA-
St. James LA-Coastal Jefferson LA-Eastern Ascension LA-
Lower Plaquemines LA-Southern Livingston LA-Lower Lafourche LA-
Assumption LA-St. John The Baptist LA-Upper Jefferson LA-
Upper Lafourche LA-
146 PM CST Sat Nov 26 2022
...Strong thunderstorms will impact portions of St. John The Baptist,
east central Ascension, eastern St. James, St. Charles, northeastern
Terrebonne, southeastern Livingston, Lafourche, Jefferson, west
central Plaquemines and east central Assumption Parishes through 245
PM CST...
At 146 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Schriever to near Leeville. Movement was
northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Houma, Thibodaux, Reserve, Cut Off, Hahnville, Laplace, Marrero, Port
Sulphur, Galliano, Avondale, Larose, Harvey, Belle Chasse, Metairie,
Jefferson, Harahan, Westwego, Gramercy, Lutcher and Lockport.
This includes the following Interstates...
Interstate 10 in Louisiana between mile markers 192 and 224.
Interstate 55 in Louisiana between mile markers 1 and 7.
Interstate 310 between mile markers 1 and 11.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2925 9035 2924 9037 2975 9102 3033 9059
3028 9054 3021 9055 3020 9050 3022 9047
3015 9039 3010 9038 3008 9031 2950 8965
2909 9017
TIME...MOT...LOC 1946Z 218DEG 26KT 2972 9084 2929 9027
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
MEFFERThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 26, 4:01 AM CST | Wind Advisory | LIX | Ascension, Assumption, East Baton Rouge, East Feliciana, Iberville, Jefferson and 13 more | 16 hr |
| Nov 26, 8:26 AM CST | Marine Dense Fog Advisory | LIX | 3 hr | |
| Nov 26, 9:16 AM CST | River Flood Warning | LIX | Saint Tammany | 11 hr |
| Nov 26, 9:17 AM CST | River Flood Warning | LIX | Tangipahoa | 28 hr |
| Nov 26, 12:09 PM CST | Special Marine Warning | LIX | 66 min | |
| Nov 26, 12:48 PM CST | Special Weather Statement | LIX | Lafourche | 57 min |
| Nov 26, 1:46 PM CST | Special Weather Statement | LIX | Jefferson, Lafourche, Saint Charles, Saint James, Saint John the Baptist | 59 min |
| Nov 26, 1:49 PM CST | Special Marine Warning | LIX | 56 min | |
| Nov 26, 1:55 PM CST | Severe Thunderstorm Warning | LIX | Jefferson, Lafourche, Saint Charles, Saint John the Baptist | 35 min |
| Nov 26, 2:40 PM CST | Special Marine Warning | LIX | 65 min | |
| Nov 26, 2:43 PM CST | Special Weather Statement | LIX | Orleans | 32 min |
| Nov 26, 2:53 PM CST | Special Weather Statement | LIX | Jefferson, Orleans | 67 min |
| Nov 26, 2:58 PM CST | Special Weather Statement | LIX | Saint Tammany | 32 min |
| Nov 26, 3:12 PM CST | Severe Thunderstorm Warning | LIX | Jefferson, Plaquemines, Saint Bernard | 33 min |
| Nov 26, 3:17 PM CST | Areal Flood Advisory | LIX | Saint Tammany | 118 min |
| Nov 26, 3:22 PM CST | Special Marine Warning | LIX | 68 min | |
| Nov 26, 3:26 PM CST | Severe Thunderstorm Warning | LIX | Saint Tammany, Washington | 49 min |
| Nov 26, 3:34 PM CST | Tornado Warning | LIX | Saint Tammany, Washington | 26 min |
| Nov 26, 4:23 PM CST | Special Marine Warning | LIX | 67 min | |
| Nov 26, 5:22 PM CST | Special Marine Warning | LIX | 53 min |
Nearby
Tornado Warnings in Louisiana, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.